# SDR CAL950494

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68065
- Make and model: Doug DC-10-30
- Aircraft serial: 46590
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unlock Cylinder
- Condition: Jammed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

FRA - FLT 0059 - THE NLG WOULD NOT RETRACT AFTER TAKEOFF FROM FRA.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO FRA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A .1875 INCH DIAMETER BOLT JAMMED IN THE UNLOCK CYLINDER AT THE PIVOT POINT.  THE BOLT WAS REMOVED.  AN INSPECTION FOUND NO EVIDENCE OF DAMAGE OR MISSING BOLTS.  (X)
